# SDR SWIA200312759

- Difficulty date: November 28, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,974 hours, 10,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LT INTERCOSTAL O/B FLANGE LBL 36 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED INTERCOSTAL IAW CRJ REO 601R-53-41-059 REV A AND RII 53-401.
